Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Uniformly exhaustive submeasures and nearly additive set functions

Authors: N. J. Kalton and James W. Roberts
Journal: Trans. Amer. Math. Soc. 278 (1983), 803-816
MSC: Primary 28A60; Secondary 46A06
MathSciNet review: 701524
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every uniformly exhaustive submeasure is equivalent to a measure. From this, we deduce that every vector measure with compact range in an $ F$-space has a control measure. We also show that $ {c_0}$ (or any $ {\mathcal{L}_\infty }$-space) is a $ \mathcal{K}$-space, i.e. cannot be realized as the quotient of a nonlocally convex $ F$-space by a one-dimensional subspace.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A60, 46A06

Retrieve articles in all journals with MSC: 28A60, 46A06

Additional Information

PII: S 0002-9947(1983)0701524-4
Keywords: Submeasures, control measure, twisted sum
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia